# SDR SWIA2020072751457

- Difficulty date: June 15, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3189512PP
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT HINGE COVER ON FUSELAGE SIDE IS CRACK.     REMOVED AND REPLACED WITH NEW PN# 601R31895-12PP, PASSENGER DOOR AFT HINGE COVER FAIRING REF CRJ700 AMM PRESSURE CHECKS GOOD
